Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Orthonormal sets with non-negative Dirichlet kernels


Author: J. J. Price
Journal: Trans. Amer. Math. Soc. 95 (1960), 256-262
MSC: Primary 41.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0111968-4
MathSciNet review: 0111968
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Haar, Zur Theorie der orthogonalen Funktionensysteme, Math. Ann. vol. 69 (1910) pp. 331-371. MR 1511592
  • [2] P. R. Halmos, Measure theory, New York, 1950. MR 0033869 (11:504d)
  • [3] S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0111968-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society